MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE S IMPL KIT/2 LEGS 18 X 15 X 15/-S; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE S IMPL KIT/2 LEGS 18 X 15 X 15/-S; STAPLE, FIXATION, BONE
Model Number EL-1815S2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported on an unknown date, during the surgery, the elite s implant kit staple fell off of the inserter prior to insertion causing the surgeon to ask for another staple to be opened since they could not be reloaded easily.There was a surgical delay of 5 minutes.The procedure was completed successfully.There was no patient consequence reported.This complaint involves one(1) device elite s impl kit/2 legs 18 x 15 x 15/-s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE S IMPL KIT/2 LEGS 18 X 15 X 15/-S
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key13966157
Report Number2939274-2022-01134
Device Sequence Number14494195
Product Code JDR
UDI-Device Identifier07612334226655
UDI-Public(01)07612334226655
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-1815S2
Device Catalogue NumberEL-1815S2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown